MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142540489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that, on an unknown date, a primary plum set, clave secondary port, 2 clave y-sites, 0.2 micron filter, secure lock, 112 inch are generating leaking in high frequency in the chemo suites.During patient use.The medication involved was mannitol.There were no holes, cuts, tears or any defects noted.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
The complaint of leakage was confirmed on the returned new 142540489 primary plum set.The set was attached to an icu medical-provided intravenous (iv) bag, primed per packaging directions, and a test infusion of 10 ml at 400 ml/hr as infused per 90.P-1137 was performed.No errors or alarms were generated, and no restrictions were noted.The returned sample was leak-tested per product specification.There was a leak observed from the inline filter.A green dye test was performed where the leak was observed to be coming from a small, centralized location on the inlet filter.The probable cause of the observed leak was due to a pinhole in the filter vent material.The damage is typical of an electrostatic discharge to the filter vent that occurred during manufacturing in costa rica.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.D9: date returned to mfg: 1/18/2024.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18460894
Report Number9615050-2024-00021
Device Sequence Number19608195
Product Code FPA
UDI-Device Identifier10887787006039
UDI-Public(01)10887787006039(17)260701(10)13684576
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Catalogue Number142540489
Device Lot Number13684576
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MANNITOL, UKN MFR.
Patient SexUnknown